# SDR 96ZZZX4707

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Epps Air Service LLC, repair station ESMR688D
- Aircraft: N600WM
- Make and model: Beech F90
- Aircraft serial: LA75
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 10038000015
- Condition: Mismanufactured
- Location: Probe Mount
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL CELL PROBE MOUNTING PORTS WERE .75 INCH TOO CLOSE TOGETHER.  FUEL CELL SUPPOSEDLY NEW FROM MANUFACTURER.
